# SDR HALA0218080300359

- Difficulty date: August 3, 2018
- Submitted: August 3, 2018
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1302
- Aircraft time: 29,006 hours, 4,398 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning Message
- Condition: False Activation
- Location: Status Page
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON STATUS PAGE UNDER MAINTENANCE ITEMS, SMOKE WAS LISTED AFTER LANDING AT GATE.  PERFORMED SMOKE DETECTION SYSTEM BITE TEST AND MESSAGE ERASED,  SYSTEM OK IAW AMM 26-10-00, TSM 26-23-06.
